BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the quotient class of non-archimedean fields

Participants in the publication
Bruno Dinis (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Imme van den Berg (Author)

Date of Publication
2017-08-00

Where published
Indagationes Mathematicae

Publication Identifiers
ISSN - 0019-3577

Publisher
Elsevier BV

Volume
28
Number
4

Starting page
784
Last page
795

Document Identifiers
DOI - https://doi.org/10.1016/j.indag.2017.05.001
URL - http://dx.doi.org/10.1016/j.indag.2017.05.001

Rankings
SCIMAGO Q2 (2017) - 0.685 - Mathematics (miscellaneous)


Export

APA
Bruno Dinis, Imme van den Berg, (2017). On the quotient class of non-archimedean fields. Indagationes Mathematicae, 28, 784-795. ISSN 0019-3577. eISSN . http://dx.doi.org/10.1016/j.indag.2017.05.001

IEEE
Bruno Dinis, Imme van den Berg, "On the quotient class of non-archimedean fields" in Indagationes Mathematicae, vol. 28, pp. 784-795, 2017. 10.1016/j.indag.2017.05.001

BIBTEX
@article{36351, author = {Bruno Dinis and Imme van den Berg}, title = {On the quotient class of non-archimedean fields}, journal = {Indagationes Mathematicae}, year = 2017, pages = {784-795}, volume = 28 }